# SDR FOTR2020815677

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N595AG
- Make and model: Boeing 737-4S3
- Aircraft serial: 25595
- Aircraft time: 53,357 hours, 29,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 53,357 hours, 29,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR FRAME CRACKED AT BS 500E, STR 10L.  CUTOUT DAMAGED AREA 2" X 1" IAW SRM 53-00-07.  FABRICATED Z FRAME REPAIR CHANNELS FROM 7075-0 .050 DIM 3.5" X 15" PO 90010501 IAW SRM 53-00-07.  HEAT TREATED MATERIAL TO 7075T6 IAW FAS REPORT 2-37153-801, REV A,  INSTALLED REPAIR PARTS IAW SRM 53-00-07 AND 51-40-02.
